VOL. 39 · NO. 6 | December, 1968
 
VIEW ALL ABSTRACTS +
Index
Ann. Math. Statist. 39 (6), (December, 1968) DOI: 10.1214/aoms/1177698011
No abstract available
Front Matter
Ann. Math. Statist. 39 (6), (December, 1968)
No abstract available
Articles
Krishna B. Athreya, Samuel Karlin
Ann. Math. Statist. 39 (6), 1801-1817, (December, 1968) DOI: 10.1214/aoms/1177698013
No abstract available
Leo Breiman
Ann. Math. Statist. 39 (6), 1818-1824, (December, 1968) DOI: 10.1214/aoms/1177698014
No abstract available
J. N. Srivastava
Ann. Math. Statist. 39 (6), 1825-1843, (December, 1968) DOI: 10.1214/aoms/1177698015
S. C. Schwartz, W. L. Root
Ann. Math. Statist. 39 (6), 1844-1848, (December, 1968) DOI: 10.1214/aoms/1177698016
Grace Wahba
Ann. Math. Statist. 39 (6), 1849-1862, (December, 1968) DOI: 10.1214/aoms/1177698017
Grace Lo Yang
Ann. Math. Statist. 39 (6), 1863-1889, (December, 1968) DOI: 10.1214/aoms/1177698018
No abstract available
Dennis C. Gilliland
Ann. Math. Statist. 39 (6), 1890-1904, (December, 1968) DOI: 10.1214/aoms/1177698019
No abstract available
Alberto Ruiz-Moncayo
Ann. Math. Statist. 39 (6), 1905-1912, (December, 1968) DOI: 10.1214/aoms/1177698020
No abstract available
Pranab Kumar Sen
Ann. Math. Statist. 39 (6), 1913-1922, (December, 1968) DOI: 10.1214/aoms/1177698021
G. Andersen, T. Kawata
Ann. Math. Statist. 39 (6), 1923-1931, (December, 1968) DOI: 10.1214/aoms/1177698022
No abstract available
Alfredo Banos
Ann. Math. Statist. 39 (6), 1932-1945, (December, 1968) DOI: 10.1214/aoms/1177698023
Gordon Simons
Ann. Math. Statist. 39 (6), 1946-1952, (December, 1968) DOI: 10.1214/aoms/1177698024
K. B. Gray Jr.
Ann. Math. Statist. 39 (6), 1953-1977, (December, 1968) DOI: 10.1214/aoms/1177698025
R. H. Farrell
Ann. Math. Statist. 39 (6), 1978-1994, (December, 1968) DOI: 10.1214/aoms/1177698026
No abstract available
Norman R. Draper, Agnes M. Herzberg
Ann. Math. Statist. 39 (6), 1995-2001, (December, 1968) DOI: 10.1214/aoms/1177698027
Jagbir Singh, W. A. Thompson Jr.
Ann. Math. Statist. 39 (6), 2002-2015, (December, 1968) DOI: 10.1214/aoms/1177698028
No abstract available
James Avery Davis
Ann. Math. Statist. 39 (6), 2016-2028, (December, 1968) DOI: 10.1214/aoms/1177698029
No abstract available
Irving J. Hall, Akio Kudo, Neng-Che Yeh
Ann. Math. Statist. 39 (6), 2029-2037, (December, 1968) DOI: 10.1214/aoms/1177698030
No abstract available
Gideon Schwarz
Ann. Math. Statist. 39 (6), 2038-2043, (December, 1968) DOI: 10.1214/aoms/1177698031
No abstract available
Paul I. Feder
Ann. Math. Statist. 39 (6), 2044-2055, (December, 1968) DOI: 10.1214/aoms/1177698032
No abstract available
S. G. Ghurye
Ann. Math. Statist. 39 (6), 2056-2066, (December, 1968) DOI: 10.1214/aoms/1177698033
D. G. Hoel, M. Mazumdar
Ann. Math. Statist. 39 (6), 2067-2074, (December, 1968) DOI: 10.1214/aoms/1177698034
No abstract available
M. Haseeb Rizvi, Milton Sobel, George G. Woodworth
Ann. Math. Statist. 39 (6), 2075-2093, (December, 1968) DOI: 10.1214/aoms/1177698035
Notes
Lester E. Dubins
Ann. Math. Statist. 39 (6), 2094-2097, (December, 1968) DOI: 10.1214/aoms/1177698036
No abstract available
E. Seneta
Ann. Math. Statist. 39 (6), 2098-2102, (December, 1968) DOI: 10.1214/aoms/1177698037
No abstract available
S. M. Samuels
Ann. Math. Statist. 39 (6), 2103-2107, (December, 1968) DOI: 10.1214/aoms/1177698038
Clifford Qualls
Ann. Math. Statist. 39 (6), 2108-2113, (December, 1968) DOI: 10.1214/aoms/1177698039
No abstract available
Shulamith Gross, Paul W. Holland
Ann. Math. Statist. 39 (6), 2114-2117, (December, 1968) DOI: 10.1214/aoms/1177698040
Sheldon M. Ross
Ann. Math. Statist. 39 (6), 2118-2122, (December, 1968) DOI: 10.1214/aoms/1177698041
No abstract available
David Blackwell, David Freedman
Ann. Math. Statist. 39 (6), 2123-2127, (December, 1968) DOI: 10.1214/aoms/1177698042
No abstract available
Joseph L. Gastwirth, Stephen S. Wolff
Ann. Math. Statist. 39 (6), 2128-2130, (December, 1968) DOI: 10.1214/aoms/1177698043
Richard A. Olshen
Ann. Math. Statist. 39 (6), 2131-2135, (December, 1968) DOI: 10.1214/aoms/1177698044
No abstract available
Walter L. Smith
Ann. Math. Statist. 39 (6), 2136-2140, (December, 1968) DOI: 10.1214/aoms/1177698045
No abstract available
Burgess Davis
Ann. Math. Statist. 39 (6), 2141-2144, (December, 1968) DOI: 10.1214/aoms/1177698046
No abstract available
Choo-Whan Kim
Ann. Math. Statist. 39 (6), 2145-2148, (December, 1968) DOI: 10.1214/aoms/1177698047
No abstract available
Donald L. Iglehart, Howard M. Taylor
Ann. Math. Statist. 39 (6), 2149-2153, (December, 1968) DOI: 10.1214/aoms/1177698048
Eustratios G. Kounias
Ann. Math. Statist. 39 (6), 2154-2158, (December, 1968) DOI: 10.1214/aoms/1177698049
No abstract available
C. M. Deo, D. R. Truax
Ann. Math. Statist. 39 (6), 2159-2160, (December, 1968) DOI: 10.1214/aoms/1177698050
No abstract available
Articles
David A. Freedman
Ann. Math. Statist. 39 (6), 2161, (December, 1968) DOI: 10.1214/aoms/1177698051
No abstract available
S. Kullback
Ann. Math. Statist. 39 (6), 2161, (December, 1968) DOI: 10.1214/aoms/1177698052
No abstract available
Alastair Scott
Ann. Math. Statist. 39 (6), 2161, (December, 1968) DOI: 10.1214/aoms/1177698053
No abstract available
News
Friedrich Gebhardt
Ann. Math. Statist. 39 (6), 2162, (December, 1968) DOI: 10.1214/aoms/1177698054
No abstract available
Book Reviews
Robert A. Wijsman
Ann. Math. Statist. 39 (6), 2163-2167, (December, 1968) DOI: 10.1214/aoms/1177698055
No abstract available
Steven Orey
Ann. Math. Statist. 39 (6), 2168, (December, 1968) DOI: 10.1214/aoms/1177698056
No abstract available
B. R. Bhat
Ann. Math. Statist. 39 (6), 2169-2170, (December, 1968) DOI: 10.1214/aoms/1177698057
No abstract available
News
Ann. Math. Statist. 39 (6), 2171-2173, (December, 1968) DOI: 10.1214/aoms/1177698058
No abstract available
Ann. Math. Statist. 39 (6), 2174-2187, (December, 1968) DOI: 10.1214/aoms/1177698059
No abstract available
Publications
Ann. Math. Statist. 39 (6), 2187-2188, (December, 1968) DOI: 10.1214/aoms/1177698060
No abstract available
Back Matter
Ann. Math. Statist. 39 (6), (December, 1968)
No abstract available
Back to Top